# SDR FDEA2018122103586

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NCA60081
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD CARGO DOOR AFT FRAME SIDEWALL HAS CHAFE MARK. REMOVED AND REPLACED DOUBLER AND TRIPLER PER SRM 53-50-00.  CAT "A" MAJOR REPAIR
